# SDR R2J2002F00005

- Difficulty date: May 28, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N78DA
- Make and model: Beech B100
- Aircraft serial: BE11
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 115610010
- Part serial: 93327
- Condition: Cracked
- Location: Left Elevator
- Part time: 6,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION RIBS AT LEFT ELEVATOR OUTBOARD HINGE FOUND CRACKED.  NEW PARTS INSTALLED AND ELEVATOR REINSTALLED AND ELEVATOR REINSTALLED.  INSPECTORS SHOULD PAY PARTICULAR ATTENTION TO THIS AREA.  MORE CRACKING WAS FOUND, AFTER ELEVATOR REMOVAL TO REPAIR VISIBLE CRACKING.
